# SDR DJFA2006200

- Difficulty date: February 19, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N830LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258483
- Aircraft time: 6,006 hours, 3,292 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE LANDING GEAR WAS SELECTED DOWN THE CREW DID NOT RECEIVE ANY GEAR INDICATION FROM THE PRIMARY INDICATORS.  ALL SECONDARY INDICATIONS IDENTIFIED THE GEAR POSITION AS DOWN.  THE TOWER VERIFIED THE LANDING GEAR WAS DOWN WHEN THE CREW PERFORMED A LOW PASS DOWN THE RUNWAY.  FIRE RESCUE RESPONSE WAS GIVEN FOLLOWING AN UNEVENTFUL LANDING IN KTTN.  MAINTENANCE REPAIRED A LOOSE WIRE AT TERMINAL E-7 OF DIMMER MODULE -Y- AT THE DA-E PANEL.  SATISFACTORY OPERATIONAL CHECKS OF THE GEAR INDICATION SYSTEM WERE PERFORMED.
